# SDR IXXA060015S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XFS 132.250.  REMOVED FASTENERS AS NEEDED TO PERFORMED REPAIR.  REMOVED DAMAGE.  FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED DOUBLER, FILLER AND NEW FASTENERS WET WITH SEALANT FROM STATION XFS 116.250 TO 132.250 AT FRONT SPAR IAW COOPESA E.O. COO-8-57-384-04 DATED 10/12/2004.
